Institutos Universitarios

Publications 2019

  1. I. Antón, J. López-Gómez. Principal eigenvalue and maximum principle for cooperative periodic-parabolic systems. Nonlinear Anal. 178 (2019), 152–189.
  2. A. Avilés, P. Tradacete, I. Villanueva,  “The free Banach lattices generated by  ℓp  and  c0” , Revista Matemática Complutense, 32, Issue 2 (2019), pp 353-364. DOI link: https://doi.org/10.1007/s13163-018-0290-5.


  3. Bernal-González, L., Bonilla, A., López-Salazar, J., Seoane-Sepúlveda, J.B. Nowhere hölderian functions and Pringsheim singular functions in the disc algebraMonatshefte fur Mathematik, 188 (2019), no. 4, 591–609. DOI link: https://doi.org/10.1007/s00605-018-1185-8.
  4. L. Bernal-González, H. J. Cabana-Méndez, G. A. Muñoz-Fernández, J. B. Seoane-Sepúlveda. Universality of sequences of operators related to Taylor series. J. Math. Anal. Appl. 474 (2019), no. 1, 480–491. 

  5. Miguel de Benito Delgado and Jesus Ildefonso Díaz. Some Remarks on the coincidence set for the Signorini problem. Opuscula Math. 39, no. 2 (2019), 145–157. https://doi.org/10.7494/OpMath.2019.39.2.145
  6. Marek Bodnar, María Vela PérezCommunications in Nonlinear Science and Numerical Simulation. Volume 72, 2019, Pages 552-564.
  7. T. Borsich, M. J. Chasco, X. Domínguez, E. Martín-Peinador. On g-barrelled groups and their permanence properties. J. Math Anal. Appl. 473 (2019), no. 2, 1203–1214.
  8. K. C. Ciesielsk, D. Rodríguez-Vidanes, J. B. Seoane-Sepúlveda. Algebras of measurable extendable functions of maximal cardinality. Linear Algebra Appl. 565 (2019), 258–266.
  9.  J. Alberto Conejero, Carlos Lizama, Marina Murillo-Arcila, Juan B. Seoane-Sepúlveda. Well-posedness for degenerate third order equations with delay and applications to inverse problems. Israel J. Math. 229 (2019), no. 1, 219–254.
  10. M. Crespo, B. Ivorra, A.M. Ramos and A. Rapaport, Shape Optimization of spatial chemostat models. Electronic Journal of Differential Equations, ISSN: 1072-6691, Vol. 2019 (2019), No. 84, pp. 1--26. https://ejde.math.txstate.edu/Volumes/2019/84/crespo.pdf
  11. Díaz, J. I.Gómez-Castro, D., Podol’skii, A. V., & Shaposhnikova, T. A.. Characterizing the strange term in critical size homogenization: Quasilinear equations with a general microscopic boundary condition. Advances in Nonlinear Analysis. 2019, 8, 679-693. https://doi.org/10.1515/anona-2017-0140

  12. J.I. Díaz, D. Gómez-Castro and A.M. Ramos, On the well-posedness of a multiscale mathematical model for Lithium-ion batteries. Advances in Nonlinear Analysys, ISSN: 2191-9496, 2019; 8: 1132--1157. DOI link: https://doi.org/10.1515/anona-2018-0041.
  13. Díaz, J. I., Gómez-Castro, D., Shaposhnikova, T. A., & Zubova, M. N. Classification of homogenized limits of diffusion problems with spatially dependent reaction over critical-size particles. Applicable Analysis, 98(1–2) (2019), 232–255. doi:10.1080/00036811.2018.1441997
  14. M.R. Ferrández, B. Ivorra, J.L. Redondo, A.M. Ramos and P.M. Ortigosa, Predicting The Spread Of Epidemiological Diseases By Using A Multi-Objective Algorithm. AIP Conference Proceedings 2070, 020016 (2019). DOI link: https://doi.org/10.1063/1.5089983.
  15. M.R. Ferrández, J.L. Redondo, B. Ivorra,  A.M. Ramos and P.M. Ortigosa, Preference-based multi-objectivization applied to decision support for High-Pressure Thermal processes in food treatment. Applied Soft Computing Journal, 79 (2019), 326,340.

  16. P. Jiménez-Rodríguez, G. A. Muñoz-Fernández, E. Sáez-Maestro, J. B. Seoane-Sepúlveda,  “The convolution of two differentiable functions on the circle need not be differentiable”,  Rev Mat Complut 32, Issue 1 (2019),  pp 187-193. doi.org/10.1007/s13163-018-0274-5

  17. P. Jiménez-Rodríguez, G. A. Muñoz-Fernández, E. Sáez-Maestro, J. B. Seoane-Sepúlveda,  “The convolution of two differentiable functions on the circle need not be differentiable”,  Rev Mat Complut 32, Issue 1 (2019),  pp 187-193. doi.org/10.1007/s13163-018-0274-5
  18. P. Jiménez-Rodríguez, G. A. Muñoz-Fernández, E. Sáez-Maestro, J. B. Seoane-Sepúlveda. Algebraic genericity and the differentiability of the convolution. J. Approx. Theory 241 (2019), 86–106. 

  19. Julián López-Gómez, Luis Maire. Uniqueness of large solutions for non-monotone nonlinearities. Nonlinear Anal. Real World Appl. 47 (2019)291–305.
  20. José M. Maroto and Manuel Morán. Transient dynamics: Equilibrium, collapse and extinction in age-structured models. The case of the Northern cod stock. Ecological Modelling (2019), 398, 35-43. https://authors.elsevier.com/a/1Ydo115DJ~xLb3
  21. A.M. Ramos, Modelling weeks in Spain. The case of Complutense University of Madrid.
    ICIAM 2019 Valencia Intelligencer. Springer, 2019, pp. 83--84.
  22. Francisco Romero Ruiz del Portal, José Manuel Salazar Crespo. Isolating blocks of isolated invariant continua and fixed point index. Journal of Fixed Point Theory and Applications. 21 - 27, pp. 1 - 20. Springer, 2019.